# SDR AALA202407241997

- Difficulty date: July 21, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 33,107 hours, 13,550 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Zone 100
- Component: Apu, Hnywl
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT MUSTY SMELL IN AFT CABIN DURING DESCENT WHICH CONTINUED UNTIL SHUTDOWN AT THE GATE. MAINTENANCE FOUND EVIDENCE OF THE APU LEAKING OIL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
